Beechams Powders provide effective relief from cold and flu symptoms, with a combination of aspirin and caffeine. Beechams Powders contains two active ingredients. Asprin, which relieves pain, reduces inflammation and lowers temperature when you have a fever. And Caffeine acts as a mild stimulant. Simply mix the powder with a little water and stir before drinking.
Adults and children aged 16 years and over: One powder every 3 to 4 hours as needed.
Do not take more than 6 powders in 24 hours. Do not use for more than 10 days for pain relief (or more than 3 days for fever).
If symptoms persist see your doctor. If you take more than the recommended dose seek medical advice immediately.
Do not take: if you are allergic to aspirin or salicylates, caffeine, any other medicines known as NSAIDs or to any other ingredient. if you have had an allergic reaction after taking ibuprofen or aspirin. if you are allergic to peanut or soya. Beechams Powders contain soya protein. if you have had asthma or shortness of breath in response to aspirin before. if you suffer from high blood pressure or heart disease. if you have ever had a stomach ulcer, perforation or bleeding of the stomach. if you have blood clotting disorders (e.g. haemophilia) or have ever had gout. if you have liver or kidney disease.
Do not give to children under 16 years of age unless your doctor tells you to.
Take special care with Beechams Powders There is a possible association between aspirin and Reyes syndrome when given to children under 16 years. Reyes syndrome is a very rare disease which affects the brain and liver and can be fatal. Aspirin may cause bleeding. You must tell your doctor if you experience any unusual bleeding. Drinking alcohol at the same time as taking aspirin increases the risk of bleeding. Avoid excessive intake of caffeine (e.g. coffee, tea and some canned drinks) while taking this product. If you think you are dehydrated (you may feel thirsty with a dry mouth). This medicine contains less than 1 mmol sodium (23 mg) per sachet, that is to say essentially sodium-free Ask your doctor before you take this medicine: if you suffer from high blood pressure, asthma, allergic disease, kidney or liver problems. if you are taking any prescribed medicines; particularly methotrexate; blood thinning drugs (anticoagulants) or blood pressure lowering treatments (ACE inhibitors); oral hypoglycaemics (to lower blood glucose) or medicines for treating gout such as probenecid or sulfinpyrazone; ibuprofen or other painkillers known as NSAIDs (e.g. diclofenac); SSRI antidepressants (such as fluoxetine); treatments for epilepsy (such as phenytoin or valproate); beta-blockers (e.g. atenolol); acetazolamide; if you are taking any water tablets (diuretics) or steroid hormones (corticosteroids); antacids; or have an intolerance to some sugars. This medicine contains lactose (a sugar). Ask your doctor before taking this product if you have an intolerance to some sugars.
If you are pregnant or breast feeding Do not take Beechams Powders if you are pregnant or breast feeding, except on medical advice.
Like all medicines, Beechams Powders can cause side effects, although not everybody gets them.
If you experience any of these effects then STOP taking this medicine immediately and contact your doctor or pharmacist:
Stomach ulceration or perforation: Symptoms could include severe abdominal pain, nausea and vomiting. People with sensitive stomachs may suffer stomach irritation and may experience bleeding (you may pass blood in your stools, or vomit blood or dark particles that look like coffee grounds). Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features, or tightening of the chest or asthma attacks in those sensitive to aspirin. Occasionally the blood does not clot well, which may result in bruising or bleeding, or yellowing of the skin and eyes may occur. Other side effects may include lethargy, weakness, shortness of breath, and generalised swelling or water retention, ringing in your ears or temporary hearing loss. High caffeine intake can result in nervousness and dizziness.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.
You can also report side effects directly via the Yellow card scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App store. By reporting side effects you can help provide more information on the safety of this medicine.
Active ingredients Each powder contains: Aspirin 600 mg and Caffeine 50 mg.
Other ingredients Lactose monohydrate, maize starch, colloidal anhydrous silica, sodium lauryl sulphate, saccharin sodium, sodium cyclamate and spice flavour.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Effective pain killer
Effective for headaches and neuralgia
like the powders better than tablets
Hard to buy on the high street
These are so difficult to find on the high street. They are the only pain killer that work for me
Great price and super quick delivery !
The headline says it all, really. I can't buy these at this price in any shop I know of, and they arrived the next day - and this is a week before Christmas. Super product, brilliant price and speedy delivery. What more could you ask for ?